# SDR AALA2020021209041

- Difficulty date: February 9, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N905AU
- Make and model: Airbus A321-231
- Aircraft serial: 7700
- Aircraft time: 9,024 hours, 3,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING PS CHECK FOUND EMERGENCY POWER SUPPLY UNIT 14WL FORWARD RIGHT FAULT DURING EMERGENCY LIGHTS OPERATIONAL TEST. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 14WL PER AMM 33-51-38.
